# SDR QXEA200601110

- Difficulty date: April 21, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 12,382 hours, 13,043 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Monitor
- Part number: 4100S01806
- Part serial: 0167
- Condition: Malfunctioned
- Part time: 11,169 hours, 11,779 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2302: IN FLIGHT AFTER SELECTING AIRFRAME MODE SELECT SWITCH TO SLOW, DEICE PRESS CAUTION LIGHT AND MASTER CAUTION LIGHT ILLUMINATED.  NO GREEN BOOT LIGHTS ILLUMINATED.  DEICE PRESS GAGE 18-19 PSI.  RAN EMERGENCY CHECKLIST AND SELECTED BACK TO MANUAL 2ND TIME WENT TO SLOW AND LIGHT CAME BACK ON AND NO GREEN LIGHTS.  AFTER SELECTING FAST MODE DEICE PRESS CAUTION LIGHT STAYED ON BUT GREEN LIGHTS WORKED IN SEQUENCE.  MAINTENANCE REMOVED AND REPLACED DEICE TIMER AND MONITOR UNIT (TMU) IAW AMM 30-11-01-000-801 AND -400-801.  SYSTEM OPS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
